Alert archive / Nebraska / Flash Flood Warnings in 2009
Flash Flood Warning 4, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 19, 2009, 3:11 AM CDT for Hamilton County, Merrick County, Polk County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 3:11 AM CDT (08:11 UTC)
- Expired
- Jun 19, 2009, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hamilton County, NE, Merrick County, NE, Polk County, NE
The radar
The Grand Island radar (KUEX), 93 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:00 AM CDT | HEAVY RAIN 2.04 | 6 Wsw Chapman, NE | RAINFALL SINCE MIDNIGHT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2441 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1770 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGID 190811
FFWGID
NEC081-121-143-191400-
/O.NEW.KGID.FF.W.0004.090619T0811Z-090619T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
311 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA
SOUTHERN MERRICK COUNTY IN CENTRAL NEBRASKA
SOUTHWESTERN POLK COUNTY IN EAST CENTRAL NEBRASKA
* UNTIL 900 AM CDT
* AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CENTRAL CITY...CHAPMAN...CLARKS...HORDVILLE...MARQUETTE...PHILLIPS
AND POLK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
SILVER CREEK...PRAIRIE CREEK...PRAIRIE SLOUGH...BIG
BLUE RIVER...WOOD RIVER...LINCOLN CREEK...WARM SLOUGH...CLEAR
CREEK...DAVIS CREEK AND MOORES CREEK.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4105 9769 4104 9781 4097 9782 4086 9828
4111 9828 4126 9770
$$
HEINLEIN2 follow-up statements
000
WGUS73 KGID 191130
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
630 AM CDT FRI JUN 19 2009
NEC081-121-143-191400-
/O.CON.KGID.FF.W.0004.000000T0000Z-090619T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK NE-HAMILTON NE-MERRICK NE-
630 AM CDT FRI JUN 19 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN MERRICK...
NORTHERN HAMILTON AND SOUTHWESTERN POLK COUNTIES UNTIL 900 AM CDT...
AT 628 AM CDT...RUNOFF FROM PREVIOUS HEAVY RAINFALL WILL CONTINUE TO
CAUSE FLOODING ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED
AROUND 3 INCHES OF RAINFALL IN THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CENTRAL CITY...CHAPMAN...CLARKS...HORDVILLE...
MARQUETTE...PHILLIPS AND POLK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
SILVER CREEK...PRAIRIE CREEK...PLATTE RIVER...PRAIRIE SLOUGH...BIG
BLUE RIVER...WOOD RIVER...LINCOLN CREEK...WARM SLOUGH...CLEAR
CREEK...DAVIS CREEK AND MOORES CREEK.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4105 9769 4104 9781 4097 9782 4086 9828
4111 9828 4126 9770
$$
JCB000
WGUS73 KGID 191355
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
855 AM CDT FRI JUN 19 2009
NEC081-121-143-191409-
/O.EXP.KGID.FF.W.0004.000000T0000Z-090619T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK NE-HAMILTON NE-MERRICK NE-
855 AM CDT FRI JUN 19 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN MERRICK...
NORTHERN HAMILTON AND SOUTHWESTERN POLK COUNTIES WILL BE ALLOWED TO
EXPIRE AT 900 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT...AND NO ADDITIONAL REPORTS OF
FLOODING HAVE BEEN RECEIVED BY LOCAL LAW ENFORCEMENT AGENCIES. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4105 9769 4104 9781 4097 9782 4086 9828
4111 9828 4126 9770
$$
KBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:23 AM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 19, 12:23 AM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1223 AM CDT FRI JUN 19 2009 .AVIATION...06Z KGRI TAF. OVERNIGHT CONVECTION IS ON THE WAY WITH NUMEROUS THUNDERSTORMS POSSIBLE. COULD GET SOME HEAVY DOWNPOURS ALONG WITH SOME HAIL. GUSTY NORTHWEST WIND CAN BE EXPECTED BEHIND THE OUTFLOW. COULD HAVE SOME LOWER MVFR CEILINGS WITH POSSIBLE STRATIFORM PRECIPITATION AND STRATUS LEFT BEHIND EARLY MORNING ON FRIDAY. ANY LOWER CEILINGS SHOULD LIFT BY LATE MORNING FRIDAY. && .PREV DISCUSSION... /ISSUED 700 PM CDT THU JUN 18 2009/ AVIATION...00Z KGRI TAF. VFR CONDITIONS TO BEGIN WITH...BUT LATER IN THE EVENING AND OVERNIGHT WE COULD GET SOME THUNDERSTORMS WHICH COULD BE SEVERE WITH HAIL AND STRONG WIND POSSIBLE IN STRONGER STORMS. COULD HAVE SOME LOWER MVFR CEILINGS WITH POSSIBLE STRATIFORM PRECIPITATION AND STRATUS LEFT BEHIND INTO THE EARLY MORNING ON FRIDAY. ANY LOWER CEILINGS SHOULD LIFT BY LATE MORNING FRIDAY. PREV DISCUSSION... /ISSUED 343 PM CDT THU JUN 18 2009/ DISCUSSION...PRIMARY SHORT TERM CONCERN WILL CENTER AROUND THUNDERSTORM CHANCES THIS EVENING INTO TONIGHT. CAP SHOULD HOLD THROUGH THE AFTERNOON ACROSS OUR CWA...BUT CONVECTION WILL FIRE FURTHER WEST AND COULD MOVE INTO OUR WESTERN CWA BY EARLY THIS EVENING. IN ADDITION...LOW LEVEL JET REALLY KICKS UP BY LATE EVENING WITH NOSE OF JET POINTED RIGHT AT OUR CWA. CONSEQUENTLY...INCREASED POPS FOR TONIGHT INTO THE LIKELY CATEGORY. THERE WILL BE DECENT INSTABILITY AND GOOD DEEP LAYER SHEAR TO HEIGHTEN THE THREAT OF PREDOMINATELY ELEVATED SUPERCELLS LATE TONIGHT ALONG THE NOSE OF THE LOW LEVEL JET. WILL NEED TO KEEP AN EYE OUT FOR LARGE HAIL AND DAMAGING WINDS LATE TONIGHT. SHOWERS AND THUNDERSTORMS COULD LINGER INTO FRIDAY MORNING...BUT EXPECT A NICE DRY AFTERNOON WITH HIGHS IN THE 80S. SATURDAY THROUGH NEXT WEEK. PRIMARY FORECAST CONCERN WILL CENTER AROUND INCREASING TEMPERATURES AND SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS. A LARGE UPPER LEVEL TROUGH WILL BE CROSSING THE WESTERN CONUS ON SATURDAY. THE TROUGH OPENS UP INTO THE HIGH PLAINS AND THERE SHOULD BE ENOUGH FORCING THAT ALONG WITH AFTERNOON DESTABILIZATION THUNDERSTORMS ARE EXPECTED TO DEVELOP. THUNDERSTORM DEVELOPMENT LATE SATURDAY AFTERNOON AND EVENING WILL BE MORE LIKELY ACROSS OUR SOUTHWESTERN CWA OR POINTS JUST SOUTH AND WEST OF OUR CWA. THESE STORMS SHOULD THEN TRACK NORTHEAST ACROSS PORTIONS OF OUR CWA SATURDAY NIGHT. THE UPPER LEVEL WINDS ARE STILL FAIRLY STRONG ON SATURDAY AT AROUND 50 TO 60 KTS IN OUR SOUTHWESTERN CWA. HOWEVER...AMOUNT OF AVAILABLE INSTABILITY IS QUESTIONABLE. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE AND PERHAPS MORE LIKELY IF INSTABILITY IMPROVES. THE UPPER TROUGH REMAINS IN THE AREA ON SUNDAY AND WILL KEEP SLIGHT POPS THROUGH SUNDAY. HOWEVER...AN UPPER LEVEL RIDGE ACROSS THE SOUTHEASTERN CONUS RETROGRADES BACK TO THE WEST ON MONDAY...WHICH SHOULD RESULT IN WARMING TEMPERATURES AND DRY CONDITIONS TO START THE WEEK. THE FORECAST THEN BECOMES VERY CHALLENGING BY DAYS 5 THROUGH 7 WITH OVERALL FLOW PATTERN GENERALLY SHOWING A RIDGE OVER THE CENTRAL CONUS PERSISTING THROUGH AT LEAST NEXT THURSDAY. THIS GENERALLY SPELLS OUT DRY WEATHER...BUT THERE ARE SOME INDICATIONS OF A SHORT WAVE OR TWO TRYING TO RIDE THE RIDGE AND POSSIBLY KICK OFF A FEW THUNDERSTORMS. AT THIS TIME...WILL JUST INCLUDE A FEW ISOLATED CHANCES OF SHOWERS AND THUNDERSTORMS FRO MID TO LATE WEEK. TEMPERATURES ON SATURDAY WILL BE ABOUT AS COOL AS THEY WILL BE THE WHOLE WEEK WITH HIGHS IN THE MID 80S. TEMPERATURES THEN RISE TO AROUND 90 OR BETTER BY SUNDAY INTO NEXT WEEK. THE HOTTEST DAYS WILL LIKELY BE EARLY TO MID WEEK WHILE THE RIDGE IS MOST SQUARELY OVERHEAD. AVIATION...18Z TAF. AT THE ONSET OF THE TAF PERIOD...VFR CONDITIONS CAN BE EXPECTED WITH HIGH LEVEL CLOUDS. SOME CU WILL DEVELOP DURING THE LATE AFTERNOON. CHANCES FOR THUNDERSTORMS EXIST ONCE AGAIN WITH TIMING FOR KGRI OCCURRING MAINLY AFTER DARK. STORMS SHOULD INITIALLY DEVELOP TO THE SOUTH AND WEST OF KGRI ALONG A FRONTAL BOUNDARY AND ASSOCIATED WITH A PROGRESSING UPPER LEVEL DISTURBANCE. MVFR CONDITIONS ARE POSSIBLE WITH THE THUNDERSTORM ACTIVITY. WINDS WILL SHIFT TO A NORTHERLY DIRECTION FOLLOWING THE FRONTAL PASSAGE FRIDAY MORNING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...HEINLEIN
Hazardous weather outlook, Jun 19, 12:24 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1224 AM CDT FRI JUN 19 2009 NEZ039>041-046>049-060>064-072>077-082>087-191200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 1224 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A BROKEN BAND OF STRONG TO SEVERE THUNDERSTORMS ALREADY PRESENT ACROSS SOUTH CENTRAL NEBRASKA...WILL CONTINUE TO BE POSSIBLE THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. THE HIGHEST THREAT OF SEVERE THUNDERSTORMS WILL BE ALONG AND NORTH OF A BEAVER CITY TO BLUE HILL TO GENEVA LINE THROUGH 5 AM. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS UP TO 60 MPH. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF FLASH FLOODING DURING THE MID TO LATE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS ACROSS PORTIONS OF THE OUTLOOK AREA FROM FRIDAY THROUGH SUNDAY...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. A FEW OF THE THUNDERSTORMS ON SATURDAY COULD BECOME STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...ESPECIALLY NORTH OF A BEAVER CITY TO BLUE HILL TO GENEVA LINE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-191200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 1224 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS ACROSS PORTIONS OF THE OUTLOOK AREA FROM FRIDAY THROUGH SUNDAY...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. A FEW OF THE THUNDERSTORMS ON SATURDAY COULD BECOME STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 2:22 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
222 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 AM HEAVY RAIN 4 NE GRAND ISLAND 40.96N 98.31W
06/19/2009 M1.46 INCH HALL NE ASOS
1.46 INCHES OF RAIN IN LAST 82 MINUTES AT CENTRAL
NEBRASKA REGIONAL AIRPORT
&&
PFANNKUCHLocal storm report, Jun 19, 2:23 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
223 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 AM TSTM WND GST HARVARD 40.62N 98.10W
06/19/2009 E60 MPH CLAY NE LAW ENFORCEMENT
&&Special weather statement, Jun 19, 2:32 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
232 AM CDT FRI JUN 19 2009
NEZ063-064-190800-
HAMILTON-YORK-
232 AM CDT FRI JUN 19 2009
...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
WESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA
THIS INCLUDES THE CITY OF YORK.
EAST CENTRAL HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA
AT 231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HENDERSON...OR 16 MILES SOUTHWEST OF
YORK...AND MOVING NORTHEAST AT 40 MPH.
* THE THUNDERSTORM WILL BE NEAR...
HAMPTON BY 240 AM CDT
BRADSHAW BY 245 AM CDT
YORK BY 255 AM CDT
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 334 AND 353.
WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
LAT...LON 4104 9768 4089 9748 4076 9770 4076 9784
4077 9804
TIME...MOT...LOC 0732Z 231DEG 34KT 4077 9786
HEINLEINLocal storm report, Jun 19, 2:36 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
236 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM HAIL SUTTON 40.61N 97.86W
06/19/2009 E0.50 INCH CLAY NE FIRE DEPT/RESCUE
DIME SIZE HAIL
&&
PFANNKUCHLocal storm report, Jun 19, 2:39 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
239 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL KEARNEY 40.70N 99.08W
06/18/2009 E1.00 INCH BUFFALO NE EMERGENCY MNGR
QUARTER SIZE HAIL IN KEARNEY
1151 PM HAIL 1 N KEARNEY 40.72N 99.08W
06/18/2009 E1.00 INCH BUFFALO NE EMERGENCY MNGR
QUARTER SIZE HAIL JUST NORTH OF KEARNEY
1210 AM HAIL 6 NNW GIBBON 40.83N 98.89W
06/19/2009 E0.88 INCH BUFFALO NE TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL
1234 AM HAIL 2 E CHAPMAN 41.02N 98.12W
06/19/2009 E0.50 INCH MERRICK NE TRAINED SPOTTER
DIME SIZE HAIL ONGOING
1256 AM HAIL 1 SE GRAND ISLAND 40.91N 98.35W
06/19/2009 E0.88 INCH HALL NE TRAINED SPOTTER
0100 AM HAIL GRAND ISLAND 40.92N 98.37W
06/19/2009 E1.00 INCH HALL NE LAW ENFORCEMENT
QUARTER SIZE HAIL IN GRAND ISLAND NOW
0105 AM TSTM WND GST 4 NE GRAND ISLAND 40.96N 98.31W
06/19/2009 M67.00 MPH HALL NE ASOS
0108 AM HAIL 4 NW GRAND ISLAND 40.96N 98.42W
06/19/2009 E0.50 INCH HALL NE TRAINED SPOTTER
DIME SIZE HAIL AND 0.74 INCHES OF RAIN IN 12 MINUTES
0109 AM HAIL 6 WSW CHAPMAN 40.99N 98.27W
06/19/2009 E1.00 INCH MERRICK NE TRAINED SPOTTER
0110 AM HAIL 1 SE GRAND ISLAND 40.91N 98.35W
06/19/2009 E0.88 INCH HALL NE TRAINED SPOTTER
0110 AM HAIL 1 SE GRAND ISLAND 40.91N 98.35W
06/19/2009 E0.88 INCH HALL NE TRAINED SPOTTER
0111 AM HAIL 2 S KEARNEY 40.67N 99.08W
06/19/2009 E1.00 INCH BUFFALO NE TRAINED SPOTTER
0113 AM HAIL 1 SE GRAND ISLAND 40.91N 98.35W
06/19/2009 E0.88 INCH HALL NE TRAINED SPOTTER
0121 AM HAIL PHILLIPS 40.90N 98.21W
06/19/2009 E1.75 INCH HAMILTON NE FIRE DEPT/RESCUE
ALSO 50-60 MPH WINDS
0124 AM HAIL HEARTWELL 40.57N 98.79W
06/19/2009 E1.75 INCH KEARNEY NE LAW ENFORCEMENT
0129 AM HAIL KENESAW 40.62N 98.66W
06/19/2009 E1.00 INCH ADAMS NE EMERGENCY MNGR
0130 AM HAIL MARQUETTE 41.01N 98.01W
06/19/2009 E1.00 INCH HAMILTON NE LAW ENFORCEMENT
QUARTER SIZE HAIL
0132 AM HAIL PROSSER 40.69N 98.58W
06/19/2009 E1.00 INCH ADAMS NE EMERGENCY MNGR
QUARTER SIZE HAIL
0144 AM HAIL KENESAW 40.62N 98.66W
06/19/2009 E1.75 INCH ADAMS NE EMERGENCY MNGR
GOLF BALL HAIL
0144 AM HAIL JUNIATA 40.59N 98.51W
06/19/2009 E0.75 INCH ADAMS NE EMERGENCY MNGR
PENNY SIZE HAIL
0145 AM HAIL 2 E JUNIATA 40.59N 98.47W
06/19/2009 E1.00 INCH ADAMS NE NWS EMPLOYEE
0148 AM TSTM WND GST 2 WNW HASTINGS 40.60N 98.43W
06/19/2009 E56.00 MPH ADAMS NE ASOS
WIND GUST AT HASTINGS MUNICIPAL AIRPORT
0150 AM TSTM WND GST 2 NW YORK 40.89N 97.62W
06/19/2009 M48.00 MPH YORK NE AWOS
GUST AT YORK AIRPORT
0150 AM HAIL OSCEOLA 41.18N 97.55W
06/19/2009 E0.50 INCH POLK NE TRAINED SPOTTER
DIME SIZE HAIL AND 50 MPH WINDS
0209 AM HAIL TRUMBULL 40.68N 98.27W
06/19/2009 E1.00 INCH ADAMS NE LAW ENFORCEMENT
QUARTER SIZE HAIL
0221 AM TSTM WND GST HARVARD 40.62N 98.10W
06/19/2009 E60.00 MPH CLAY NE LAW ENFORCEMENT
0222 AM HEAVY RAIN 4 NE GRAND ISLAND 40.96N 98.31W
06/19/2009 M1.46 INCH HALL NE ASOS
1.46 INCHES OF RAIN IN LAST 82 MINUTES AT CENTRAL
NEBRASKA REGIONAL AIRPORT
0234 AM HAIL SUTTON 40.61N 97.86W
06/19/2009 E0.50 INCH CLAY NE FIRE DEPT/RESCUE
DIME SIZE HAIL
&&
PFANNKUCHSpecial weather statement, Jun 19, 2:47 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
247 AM CDT FRI JUN 19 2009
NEZ064-077-190815-
FILLMORE-YORK-
247 AM CDT FRI JUN 19 2009
...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
SOUTHERN YORK COUNTY IN EAST CENTRAL NEBRASKA
NORTHERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA
AT 246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR FAIRMONT...OR 14 MILES SOUTH OF YORK...AND
MOVING EAST AT 30 MPH.
* THE THUNDERSTORM WILL BE NEAR...
FAIRMONT BY 255 AM CDT
EXETER BY 310 AM CDT
WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
LAT...LON 4057 9736 4057 9737 4059 9777 4077 9777
4079 9736
TIME...MOT...LOC 0747Z 270DEG 25KT 4068 9764
HEINLEINThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:31 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Phelps | 44 min |
| Jun 18, 11:47 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 43 min |
| Jun 19, 12:04 AM CDT | Special Weather Statement | GID | Gosper, Phelps | 26 min |
| Jun 19, 12:14 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard | 46 min |
| Jun 19, 12:22 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Kearney, Phelps | 38 min |
| Jun 19, 12:35 AM CDT | Special Weather Statement | GID | Merrick | 25 min |
| Jun 19, 12:41 AM CDT | Special Weather Statement | GID | Hall | 34 min |
| Jun 19, 12:48 AM CDT | Special Weather Statement | GID | Buffalo | 12 min |
| Jun 19, 12:54 AM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Polk, York | 51 min |
| Jun 19, 12:57 AM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney, Phelps | 48 min |
| Jun 19, 1:04 AM CDT | Special Weather Statement | GID | Dawson | 26 min |
| Jun 19, 1:23 AM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 52 min |
| Jun 19, 1:35 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 40 min |
| Jun 19, 1:42 AM CDT | Areal Flood Advisory | GID | Hall, Hamilton, Merrick | 4 hr |
| Jun 19, 1:42 AM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 47 min |
| Jun 19, 1:51 AM CDT | Flash Flood Warning | GID | Hall | 6 hr |
| Jun 19, 2:08 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 37 min |
| Jun 19, 2:14 AM CDT | Special Weather Statement | GID | Hall | 31 min |
| Jun 19, 2:26 AM CDT | Areal Flood Advisory | GID | Polk | 4 hr |
| Jun 19, 2:32 AM CDT | Special Weather Statement | GID | York | 28 min |
| Jun 19, 2:47 AM CDT | Special Weather Statement | GID | Fillmore | 28 min |
| Jun 19, 3:35 AM CDT | Areal Flood Advisory | GID | Buffalo, Dawson, Gosper | 4 hr |
Nearby
Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.